# SDR USAA920080657

- Difficulty date: February 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED FLOORBEAM CHORD, BS 663 AND BS 670, LBL 24, WL 208.  REPAIRED FLOORBEAM CHORD, BS 663 AND BS 670, LBL 24, WL 208 IAW USAIRWAYS EA 100302.
